MathSciNet Relay Station
MathSciNet bibliographic data
MR965060 (89m:14024) 14K25 (11F27 14H15)
Grant, David A generalization of Jacobi's derivative formula to dimension two. J. Reine Angew. Math. 392 (1988), 125–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement